# SDR GTIA2023081537414

- Difficulty date: August 13, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A320*
- Aircraft serial: 8114
- Aircraft time: 17,294 hours, 7,572 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SERVICE CK ON W/O 280811 L2 & R2 OVERWING DOOR ASSIST BOTTLES REQ SERVICING.-SERVICED L2 & R2 OVERWING DOOR ASSIST BOTTLES IAW AMM 52-20-00.
